MAUDE Adverse Event Report: Siemens Healthcare Diagnostics, Inc. Atellica IM Hepatitis C (aHCV); Assay, Enzyme Linked Immunosorbent, Hepatitis C Virus

Siemens Healthcare Diagnostics, Inc. Atellica IM Hepatitis C (aHCV); Assay, Enzyme Linked Immunosorbent, Hepatitis C Virus
Model Number N/A
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of a nonreactive (negative) atellica im hepatitis c (ahcv) result which was discordant relative to patient history and alternate-method testing.A nonreactive (negative) atellica im ahcv result was obtained for a 43-year-old male patient with chronic hcv.The patient, who undergoes regular health checkups and is in stable health with no reported issues, indicated that a previous test at another lab had been reactive (positive).The sample was re-tested, and the initial nonreactive atellica im ahcv result was reproduced, while a roche cobas hcv test produced a strongly reactive (positive) result.Additionally, the same sample was tested the next day using an abbott alinity platform, and a reactive result was obtained.The atellica im ahcv result was identified as a false negative result.There are no allegations of any adverse patient consequences in association with the observed result discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of a nonreactive (negative) atellica im hepatitis c (ahcv) result which was discordant relative to patient history and alternate-method testing.Siemens is investigating.

Brand Name
Atellica IM Hepatitis C (aHCV)
Common Device Name
Assay, Enzyme Linked Immunosorbent, Hepatitis C Virus
Manufacturer (Section D)
Siemens Healthcare Diagnostics, Inc.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
Siemens Healthcare Diagnostics, Inc.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
+1(508)298-5306
MDR Report Key50473257
Report Number1219913-2026-00170
Device Sequence Number10395879
Product Code MZO
UDI-Device Identifier00630414597867
UDI-Public(01)00630414597867(10)79323487(17)270306
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10995456
Device Lot Number79323487
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexMale